Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.
Sonographer says I have a 6cm cyst....do cysts cause prolonged periods? Day 12 now and still going albeit light bleeding. She said I have one simple cyst, and recommends I ask my GP for a referral to gynaecologist, however my GP seems to think its not urgent enough.
I had an injection in my back early last month and the first period after it was unusually long. My period is usual 4/5 days on a 30 day ish cycle. Last month my period was 7 days and this month it's 11 days and counting.
CUrrently TTC so I am wondering whether the minor op for the steriod injection in my back has affected my periods?
(The injections was to help solve my sciativ pain in my leg)
Anyone had this injection before and then had side effects?